Alternative approaches to alternative algebras

Rossmanith Richard and Smith Jonathan D. H.: Alternative approaches to alternative algebras. In: Acta scientiarum mathematicarum, (62) 1-2. pp. 145-151. (1996)

[thumbnail of math_062_numb_001_002_145-151.pdf] Cikk, tanulmány, mű
math_062_numb_001_002_145-151.pdf
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 145-151
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38653/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 151. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 14:18
URI: http://acta.bibl.u-szeged.hu/id/eprint/15603

Actions (login required)

View Item View Item